# SDR F3LA200300012

- Difficulty date: January 17, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED TWO CORRODED FASTENERS, INCLUDING NUT CLIPS, ON INTERCOSTAL BETWEEN STA 294.5 AND 312, LBL 11.  REPLACED INTERCOSTAL PER SRM 51-40-2.
